# SDR SCNA20241126377

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 54,709 hours, 26,720 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 777651: AILERONS REQUIRE EXCESSIVE FORCE TO CONTROL AIRPLANE IN ROLL AXIS. RESOLUTION: PERF AILERON CONTROL WHEEL FORCE TEST IAW AMM 27-11-00. FORCE REQUIRED IS WITHIN LIMITS ABOUT 1LBS BELOW TRESHOLD. PER FIM 27-11 TASK 804. PULLEYS AND CABLES ON BOTH WINGS LOOK GOOD. LUBRICATED LEFT & RIGHT AILERONS PER AD 2006-21-01, TASK CARD 270260100. FORCE TEST WITHIN LIMITS & ABOUT 5 LBS BELOW LIMIT, OK FOR SERVICE.
